IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reachability conditions for switched linear singular systems

Author(s): Bin Meng ; Ji-Feng Zhang
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2006
Volume: 51
Page(s): 482 - 488
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.2005.864196
Regular:

The reachability problem of switched linear singular systems is investigated in this note. By using the geometric approach and the admissible control set introduced, a necessary condition and a... View More

Advertisement